# SDR ASAA0872704

- Difficulty date: January 31, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 30,612 hours, 13,666 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A80211
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEADING EDGE SLAT HAS 1, 4 INCH CRACK ADJACENT TO ACTUATOR MOUNT FASTENER.  SLAT SKIN REPAIR COMPLETED.
